Patient : Hi, I'm 19 and was on the pill for nearly a year but had to stop taking it during the summer because I was having my tonsils out. I got my period 10 days post op (end of July), so couldn't start taking it again that time, but I haven't had another one since. I am sexually active but we ALWAYS use condoms and check them afterwards. I never had regular periods before I started taking the pill (my weight went up and down a lot due to a mild eating disorder), but this cycle is 80 days long now. I took a pregnancy test a few weeks ago and it was negative and I haven't had sex for about 6 weeks. Could this long cycle be down to a relapse I had about a month ago (I lost about 10lbs in 2 weeks)? If so, should I just start my pill again? I know i won't be protected by it but I'd just like to have some sort of routine back!
Thanks so much, B
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.